| Model Number |
7318 |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.H3: device evaluation comment - the customer stated that the device will not be returned for evaluation because the device was discarded.
Event or Problem Description
Customer reports: there was a miscount of the 4x8 sponges in the field during a critical time of the case.The sponges had 13 instead of 10.The sponges were disposed of because they were in the field and contaminated.
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.